# SDR DALA2025040102398

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0881847) CORROSION ON FLOOR BEAM AT STA 328, BTW RBL 10- RBL 20 AT PAX CABIN. FLOOR BEAM AT STA 328, BTW RBL 10- RBL 20 WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 7 REPAIR 7.
